# SDR IPXA2017070518954

- Difficulty date: June 8, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: ALC85851
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT HORIZONTAL STAB UPPER T/E SLOT PANEL GAP SEAL CHAFED DAMAGE.  REPAIRED THE SEAL IAW EA 011-5510-01-A6838 REV. IR AND UPS EO MD11-5510-64601-A.
